SMF

On diophantine approximation by algebraic numbers of a given number field : a new generalization of Dirichlet approximation

On diophantine approximation by algebraic numbers of a given number field : a new generalization of Dirichlet approximation

QUÊME R.
  • Année : 1991
  • Tome : 198-199-200
  • Format : Papier, Électronique
  • Langue de l'ouvrage :
    Anglais
  • Pages : 273-283
  • DOI : 10.24033/ast.100

Let $K$ be a number field of degree $n$ and signature $(r,s)$. In this note, we propose a new generalization of Dirichlet approximation theorem (approximation of $\alpha \in \mathbb {R}$ by $p/q \in \mathbb {Q}$) to the approximation of $\alpha \in \mathbb {R}^r\times \mathbb {C}^s$ by $\sigma (p/q)$ where $p/q \in K$ and $\sigma (p/q)$ is the canonical embedding of $K$ in $\mathbb {R}^r\times \mathbb {C}^s$.

Des problèmes avec le téléchargement?Des problèmes avec le téléchargement?
Informez-nous de tout problème que vous avez...